# SDR DHL2004752509

- Difficulty date: January 7, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN CRACK AT FWD ENTRY DOOR LOWER HINGE CUT OUT, VERIFIED BY NDT INSP.  CUT OUT DAMAGED AREA DIM 1.625 X 1 INCH AND FABBED FILLER FROM 2024-T3 .080 PO 900474 DIM 1.625 X 1 INCH AND DOUBLER FROM 301 1/2 HD .063 PO 900125 DIM 15.75 X 6 INCH PER S/B 727-53A-0198 REV 2 FIG 3 AND 4.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW S/B 727-53A0198 REV 2 FIG 4.
